# SDR AALA202409168072

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N952XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 26,452 hours, 21,648 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERFORMING PS CHECK FOUND L2 DOOR ACCUMULATOR PRESSURE LOW. SERVICED L2 DOOR ACCUMULATOR WITH NITROGEN.
